MathSciNet Relay Station
MathSciNet bibliographic data
MR453831 (56 #12084) 17B30
McConnell, J. C. Representations of solvable Lie algebras. IV. An elementary proof of the $(U/P)\sb{E}$-structure theorem. Proc. Amer. Math. Soc. 64 (1977), no. 1, 8–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement